# SDR SWIA200413965

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128 RIGHT VERTICAL BEAM AT RBL 18 LOWER OUTBOARD FLANGE IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. INSTALL REPAIR PIECES IAW CRJ ERO 601R-53-41-248 REV "NC" AND 601R-53-41-056 REV "NC".
